Yes, lovastatin can cause peripheral neuropathy.
Neurological: dysfunction of certain cranial nerves (including alteration of taste, impairment of extra-ocular movement, facial paresis), tremor, dizziness, vertigo, memory loss, paresthesia, peripheral neuropathy, peripheral nerve palsy, psychic disturbances, anxiety, insomnia, depression.
- Lovastatin Information for Consumers
- Lovastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 1 answer
Posted 8 Jun 2011 • 18 answers
Peripheral Neuropathy - I have Neuropathy and iam border line diabetic.My mom died from MS and every
Posted 6 Apr 2012 • 4 answers
Peripheral Neuropathy - What does recent research say about ideopathic sensory neuropathy? The only?
Posted 5 Oct 2013 • 4 answers
Posted 18 Nov 2016 • 0 answers